# SDR DALA2016071605461

- Difficulty date: July 14, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 35,525 hours, 18,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Deformed
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT Y25 BETWEEN FRAMES 1 AND 2 DEFORMED.  REMOVED AND REPLACED THE WEB IAW SRM 51-42-11, AND SRM 51-44-11.
